# SDR AALA20160516020

- Difficulty date: May 16, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 4,960 hours, 1,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81361
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  R1 DOOR EMER EXIT MARKER IS BROKEN.  R & R EXIT MARKER & ACCOMPLISHED OPERATIONAL CHECK IAW AMM 33-51-13-000-001-A.  SYS CHECKED NORMAL.
